Edge-fault-tolerant pancyclicity of arrangement graphs

Sainan Sun, Min Xu*, Kaishun Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


The arrangement graph An,k is a well-known interconnection network. Day and Tripathi proved that An,k is pancyclic for n - k ≥ 2. In this paper, we improve this result, and we demonstrate that An,k is also pancyclic even if it has no more than (k(n - k) - 2) faulty edges for n - k ≥ 2. Our result is optimal concerning the edge fault-tolerance.

Original languageEnglish
Pages (from-to)50-62
Number of pages13
JournalInformation Sciences
Issue number1
Early online date9 Jul 2014
Publication statusPublished - 20 Nov 2014
Externally publishedYes


Dive into the research topics of 'Edge-fault-tolerant pancyclicity of arrangement graphs'. Together they form a unique fingerprint.

Cite this